# SDR BMAC050012

- Difficulty date: August 28, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N342PA
- Make and model: Boeing 727222
- Aircraft serial: 21893
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN AND CONTROL CABIN ALTITUDE IN AUTO, STBY OR MANUAL.  OUTFLOW VALVE SHOWS FULLY CLOSED, HOWEVER, CABIN ALTITUDE CONTINUED TO CLIMB.  REMOVED AND REPLACED PRESSURE CONTROLLER AND SAFETY VALVE.
